# SDR VTZA990118

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 894
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Sri Computer
- Part number: 211M6609
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

IAD/GSO - FLT 7169 - DURING TAKEOFF AT 1420 HOURS ON 5-26-99, AIRCRAFT ABORTED TAKEOFF DUE TO LT ENGINE EGT SPIKE ON TAKEOFF ROLL.  AIRCRAFT RETURNED TO THE GATE WITH NO FURTHER FROM EMS.  MAINTENANCE INSPECTED AND OPENED DMI 42398 MEL 76-1 ON SRI.  CHRONIC C00915 REPORT SUBMITTED TO MAINTENANCE ON AIRCRAFT.  MAINTENANCE CLOSED DMI 42398 ON 5-27-99 BY SWAPPING DELTA P/P COMPUTERS AND GROUND RAN AIRCRAFT.  COULD NOT DUPLICATE PROBLEM.  MAINTENANCE ALSO CLOSED CHRONIC C0000915 BY INSP ZONE 2 CANNON PLUG AND REMOVING AND REPLACING SRI COMPUTER AND SWAPPING TO BRIDGE NR 2 ON TORQUE SIGNAL CONDITIONER.  OPS CHECKED OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
